

HISTORIC GRAND PRIX

22-23 July 2023

Supplementary Regulations

Art 1 - Definition

This meeting is held under the FIA International Sporting Code and its appendices, the RACB National Sporting Code, the Sporting & Technical Regulations of the 2023 Championships concerned and the present Supplementary Regulations. Modifications, amendments and/or changes to the present Supplementary Regulations will only be announced by means of dated and numbered Bulletins. The Regulations 2023 are mentioned on the website of the parent ASNs:

- Belcar Historic Cup: www.racb.com
- Youngtimer Trophy, Cup und Tourenwagen Trophy, Kampf der Zwerge, Tourenwagen Golden Ära: www.dmsb.de

These supplementary regulations are part of the Series regulations, during the Event 'HISTORIC GRAND PRIX' at 'Circuit Zolder', 22-23 July 2023.

The final text of these Supplementary Regulations shall be the English version which will be used should any dispute arise as to their interpretation. Headings in this document are for ease of reference only and do not form part of these Supplementary Regulations.

Art 2 - Event

Name Event: Historic Grand Prix Track: Circuit Zolder Date Event: 22-23/07/2023

Series: Serie 1: Belcar Historic Cup

Serie 2: Youngtimer Trophy (1&2) Serie 3: Cup & Tourenwagen Trophy

Serie 4: Kampf der Zwerge

Serie 5: Tourenwagen Golden Ära

Organisor of the Meeting: VZW Terlamen

Terlaemen 30

3550 Heusden-Zolder

Belgium

National Sporting Authority: Royal Automobile Club of Belgium

RACB Sport Woluwedal 46/4

1200 Sint-Lambrechts-Woluwe

Belgium

Art 3 - Officials

Clerk of the Course Pascal VANHULLEBUSCH Lic. RACB 2681

Secretary of the Meeting: Karin KOLZER Lic. DMSB SPA1050526

Chief National Technical Delegate: Albert BLOCKX Lic. RACB 2656 National Chief Medical Officer: Koen LEYSSENS Lic. RACB 1184



Chief Pit Marshals: Jos DE MOOR Lic. RACB 0740
Chief Track Marshals: Alain DE JONGHE Lic. RACB 3703
Chief Timekeeping: Marcel LAMBRECHTS Lic. KNAF 16387

Art 4 - Anti-Doping Permisses

Doctor's Room : Race Control Center
Waiting Room : Race Control Center
Toilet : Race Control Center

Art 5 – Series specific regulations

Serie 1: Belcar Historic Cup – see appendix 1 Serie 2: Youngtimer Trophy – see appendix 2

Serie 3: Cup & Tourenwagen Trophy - see appendix 3

Serie 4: Kampf der Zwerge – see appendix 4

Serie 5: Tourenwagen Golden Ära – see appendix 5

Art 6 – Entry: closing date and acceptance

The closing date for entries is fixed at 08h00 of the first day of the meeting. The fee required (see entry form and/or confirmation of participating) has to be paid before the event (an entry not accompanied by the fee shall be null and void).

Art 7 - Details of the Circuit

length of one lap: 4.000 m

- direction: clockwise

- Pole position: left

Art 8 – Insurance for the meeting

The Organiser has subscribed an insurance following the instruction of the law. The insurance policy can be consulted at the race secretariat.

Art 9 - Other

Advertising has to be in compliance with the FIA International Sporting Code, Art. 10.6. In Belgium, advertising for tobacco products and not-recognized & not-registered betting companies is prohibited.

Visa RACB Sport: C-Z-HGP-M38 (07/07/2023)





Officials

Race Director:Philippe GODETLic. RACB 2411Deputy Race Director:Pascal VANHULLEBUSCHLic. RACB 2681Competitor Relations Officer:Fien SCHRAEPENLic. RACB 3123Series Technical Delegate:Albert BLOCKXLic. RACB 2656

Stewards:

Chairman: Jan DHONDT Lic. RACB 2385
Members: Peter GEENS Lic. RACB 3116
Colin KOHL Lic. RACB 4134

Stewards Office: Race Control Center – internal line n° 856

Administrative Checks:

Minimum Licence Level: National Historic Circuit

Timing: 21/07/2023 - From 14:00-17:00 22/07/2023 - From 08:30-09:30

Place: Race Control Center

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: 21/07/2023 – From 15:00-19:00 22/07/2023 – From 08:00-09:00

Location: Paddock of the series – paddock 3/4

Scrutineering Bay:

Location: Paddock of the series – paddock 3/4

Parc Fermé:

Location: Paddock 3/4

Briefing:

Timing: 22/07/2023 – At 09:30

Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).

Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center



Track Entry & Track Exit

Track entry: $MP \rightarrow 16$ Track exit: $MP \rightarrow 16$

Track Time:

Qualifying 1: Saturday 22/07/2023: 10:45-11:15 (30 minutes)
 Race 1: Saturday 22/07/2023: 17:15-17:45 (30 minutes)
 Race 2: Sunday 23/07/2023: 14:25-14:55 (30 minutes)

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 2.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Noise regulations: see series regulations

Qualifying minima: +25% of the best qualifying time (in the class)/ no minimum laps Race classification: minimum 50% of the (class) winners' laps, chequered flag not needed





Officials

Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681
Deputy Race Director: Philippe Godet Lic. RACB 2411

Competitor Relations Officer: Karin KOLZER Lic. DMSB SPA1050526 Series Technical Delegates: Karl-Heinz LOIBL Lic. DMSB SPA1059640 Jens ROMMEL Lic. DMSB SPA1139172

Stewards:

Chairman: Jan DHONDT Lic. RACB 2385
Members: Peter GEENS Lic. RACB 3116
Colin KOHL Lic. RACB 4134

Stewards Office: Race Control Center – internal line n° 856

Administrative Checks:

Minimum Licence Level: National Circuit Licence

Timing: 21/07/2023 – From 14:00-17:00 22/07/2023 – From 07:30-08:30

Place: Secretariat Race Control

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: 21/07/2023 – From 15:00-19:00 22/07/2023 – From 07:30-08:30

Location: Paddock of the series – Paddock 0/1

Scrutineering Bay

Location: Paddock of the series – Paddock 0/1

Parc Fermé:

Location: Paddock 0/1

Briefing:

Timing: 22/07/2023 – At 08:30

Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. The fine for non-presence at the briefing is 100€, to be paid to the Stewards before going on track.

Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center



Track Entry & Track Exit

Track entry: $MP \rightarrow 3$ Track exit: $MP \rightarrow 3$

Track Time:

- Youngtimer Trophy 1 Qualifying 1: Saturday 22/07/2023: 09:35-10:00 (25 minutes)
 Youngtimer Trophy 2 Qualifying 1: Saturday 22/07/2023: 10:10-10:35 (25 minutes)
 Youngtimer Trophy 1 Qualifying 2: Saturday 22/07/2023: 14:05-14:30 (25 minutes)
- Youngtimer Trophy 2 Qualifying 2: Saturday 22/07/2023: 14:40-15:05 (25 minutes)
- Youngtimer Trophy 1 Race: Sunday 23/07/2023: 11:55-12:55 (60 minutes)
 Youngtimer Trophy 2 Race: Sunday 23/07/2023: 13:10-14:10 (60 minutes)

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.000,-

International Appeal Fee (FIA) : € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Noise regulations: see series regulations Qualifying minima: no qualifying minima

Race classification: minimum 50% of the class winner's laps, chequered flag needed



Appendix 3



Cup und Tourenwagen Trophy

Officials

Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681
Deputy Race Director: Philippe Godet Lic. RACB 2411

Competitor Relations Officer: Karin KOLZER Lic. DMSB SPA1050526
Series Technical Delegates: Karl-Heinz LOIBL Lic. DMSB SPA1059640
Jens ROMMEL Lic. DMSB SPA1139172

Stewards:

Chairman: Jan DHONDT Lic. RACB 2385
Members: Peter GEENS Lic. RACB 3116
Colin KOHL Lic. RACB 4134

Stewards Office: Race Control Center – internal line n° 856

Administrative Checks:

Minimum Licence Level: National Circuit Licence

Timing: 21/07/2023 - From 14:00-17:00 22/07/2023 - From 09:00-10:00

Place: Secretariat Race Control

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: 21/07/2023 – From 15:00-19:00

22/07/2023 - From 09:00-10:00

Location: Paddock of the series – Paddock 0/1

Scrutineering Bay

Location: Paddock of the series – Paddock 0/1

Parc Fermé:

Location: Paddock 0/1

Briefing:

Timing: 22/07/2023 – At 10:00

Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. The fine for non-presence at the briefing is 100€, to be paid to the Stewards before going on track.



Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center

Track Entry & Track Exit

MP -> 3 Track entry: Track exit: MP -> 3

Track Time:

• Qualifying 1: Saturday 22/07/2023: 11:25-11:50 (25 minutes) Race 1: Saturday 22/07/2023: 16:30-17:00 (30 minutes) Qualifying 2: Sunday 23/07/2023: 10:45-11:10 (25 minutes)

Race 2: Sunday 23/07/2023: 16:25-16:55 (30 minutes)

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Noise regulations: see series regulations Qualifying minima: no qualifying minima

Starting grids:

- Qualifying 1 determines the starting grid for Race 1
- Qualifying 2 determines the starting grid for Race 2

Race classification: minimum 50% of the winner's laps, chequered flag needed



Appendix 4



Kampf der Zwerge

Officials

Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681
Deputy Race Director: Philippe Godet Lic. RACB 2411

Secretary of the series: Karin RICHTER Lic. DMSB SPA1063668
Series Technical Delegate: Frank RICHTER Lic. DMSB SPA1066896

Stewards:

Chairman: Jan DHONDT Lic. RACB 2385
Members: Peter GEENS Lic. RACB 3116
Colin KOHL Lic. RACB 4134

Stewards Office: Race Control Center – internal line no 856

Administrative Checks:

Minimum Licence Level: National Circuit Licence

Timing: 21/07/2023 - From 14:00-17:00 22/07/2023 - From 07:30-08:00

Place: Secretariat Race Control

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: 21/07/2023 – From 15:00-19:00 22/07/2023 – From 07:30-08:00

Location: Paddock of the series – Paddock 6

Scrutineering Bay

Location: Paddock of the series – Paddock 6

Parc Fermé:

Location: Paddock 6

Briefing:

Timing: Saturday 22/07/2023 – At 08:00

Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. The fine for non-presence at the briefing is 100€, to be paid to the Stewards before going on track.

Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center



Track Entry & Track Exit

Track entry: $MP \rightarrow 14$ Track exit: $MP \rightarrow 14$

Track Time:

Qualifying 1: Saturday 22/07/2023: 09:05-09:25 (20 minutes)
Qualifying 2: Saturday 22/07/2023: 13:05-13:25 (20 minutes)
Race 1: Saturday 22/07/2023: 15:50-16:15 (25 minutes)
Race 2: Sunday 23/07/2023: 10:10-10:35 (25 minutes)
Race 3: Sunday 23/07/2023: 15:10-15:35 (25 minutes)
Race 4: Sunday 23/07/2023: 17:10-17:35 (25 minutes)

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Noise regulations: see series regulations Qualifying minima: minimum 2 qualifying laps

Race classification: minimum 75% of the class winner's laps, chequered flag needed





Tourenwagen Golden Ära

Officials

Race Director: Pascal VANHULLEBUSCH Lic. RACB 2681
Deputy Race Director: Philippe Godet Lic. RACB 2411

Secretary of the series: Karin KOLZER Lic. DMSB SPA1050526
Series Technical Delegates: Karl-Heinz LOIBL Lic. DMSB SPA1059640
Jens ROMMEL Lic. DMSB SPA1139172

Stewards:

Chairman: Jan DHONDT Lic. RACB 2385
Members: Peter GEENS Lic. RACB 3116
Colin KOHL Lic. RACB 4134

Stewards Office: Race Control Center – internal line no 856

Administrative Checks:

Minimum Licence Level: National Circuit Licence

Timing: 21/07/2023 - From 14:00-17:00 22/07/2023 - From 10:00-11:00

Place: Secretariat Race Control

At the administrative checks the entrant and/or driver must show their license, and – if applicable – an entrant's license. Drivers from outside Belgium or comparable countries by decision of the FIA need a special authorization of their own ASN (FIA ISC Art. 2.6 and 3.9). For minor competitors, a "Parental Consent Authorization" confirmed by the country Authority should be presented at Administrative checks.

Scrutineering:

Pre-Scrutineering:

Timing: 21/07/2023 – From 15:00-19:00 22/07/2023 – From 10:00-11:00

Paddock of the series – garages

Scrutineering Bay

Location: Paddock of the series – garages

Parc Fermé:

Location:

Location: Garages

Briefing:

Timing: 22/07/2023 – At 11:00

Place: Briefing room Race Control Center, lila stairs

Briefing is mandatory for all drivers. If no fine for non-presence at the briefing is mentioned in the series regulations, a fine of 250€ will be charged for non-presence at the briefing(s).



Notice Board:

Location Physical Notice Board: Paddock - Chequered stairs - at the entrance of Race Control Center

Track Entry & Track Exit

Track entry: $MP \rightarrow 1$ Track exit: $MP \rightarrow 15$

Track Time:

Free Practice: Saturday 22/07/2023: 13:35-13:55 (20 minutes)
Qualifying: Saturday 22/07/2023: 15:15-15:40 (25 minutes)
Race 1: Sunday 23/07/2023: 11:20-11:40 (20 minutes)
Race 2: Sunday 23/07/2023: 15:50-16:10 (20 minutes)

Protest & Appeal Fee:

Protest Fee: € 500,-

National Appeal Fee: € 1.000,-

International Appeal Fee (FIA): € 6.000,-

According Art. 13 & 15 of the FIA Sporting Code International protests have to be addressed to the Chairman of the Stewards and delivered to the Clerk of the Course and or their assistant. In absence of the Clerk of the Course, the protest should be delivered to the Chairman of the Stewards.

Other:

Noise regulations: see series regulations Qualifying minima: no qualifying minima

Race classification: minimum 50 % of the class winner laps, chequered flag not needed

Classes:

- 1 DTM open (1982-1993): last homologation period of/ heavily optimized or Group H
- 2 DTM classic (1982-1990): mid homologation period largely unchanged and largely Group A
- 3 Early DTM Group A (1982-1987): early homologation period and largely unchanged and/ largely Group A specs
- 4 STW (1993-2000): largely unchanged and largely original specs
- 5 WTCC (1999-2006): largely unchanged and/largely original specs
- 6 DTC (1982-2006): no DTM, STW, WTCC, DRM car not more than 230 HP (DTC open above 230)
- 7 DRM open (1971-1981): heavily optimized or above 2000ccm or Group H
- 8 DRM 2000 (1971-1981) : not more than 2000ccm
- 9 DRM appendix (1971-1981): HTP papers and above 2000ccm



TIMETABLE





22.-23. July 2023 Provisional Timetable

FION	/isionai	HII	net	dl	ble				
	Friday, 21.	July:	2023						
			Time						
Opening Paddock			08.00	-	20.00	h			
Opening Welcome Center			08.00	-	19.30	h			
				$^{+}$					
s	aturday, 22	. July	/ 202	3					
			Time						
Opening Paddock			07.00	-	20.00	h			
Opening Welcome Center			07.00	-	18.00	h			
				╙					
Briefing Kampf der Zwerge				h					
Briefing Youngtimer Trophy 1/2				h					
Briefing Belcar Historic Cup			09.30	h					
Briefing Cup und Tourenwagen Trophy				h					
Briefing Tourenwagen Golden Ära	10.00	12.00		h					
Motorsilence: before 09:00, bet	ween 12:00 -		arter	10.	.00				
		Time		╙			Need	Gap	
Kampf der Zwerge	Qualifying 1	20Min	09:05	-	09:25	h	0:20	0:10	
Youngtimer Trophy 1	Qualifying 1	25Min		-	10:00	h	0:25	0:10	
Youngtimer Trophy 2	Qualifying 1	25Min	10:10	-	10:35	h	0:25	0:10	
Belcar Historic Cup	Qualifying 1	30Min	10:45	-	11:15	h	0:30	0:10	
Cup und Tourenwagen Trophy	Qualifying 1	25Min	11:25	-	11:50	h	0:25	0:05	
MOTORSILENCE	0 57 0	2011	12:00	-	13:00	h	1:00	0:05	
Kampf der Zwerge	Qualifying 2 Free Practice	20Min 20Min	13:05 13:35	+-	13:25 13:55	h	0:20	0:10	
Tourenwagen Golden Ära Youngtimer Trophy 1	Qualifying 2	25Min		ا	14:30	h	0:20	0:10	
Youngtimer Trophy 2	Qualifying 2	25Min		ŀ	15:05	h	0:25	0:10	
Tourenwagen Golden Ära	Qualifying 1	25Min	15:15	H-	15:40	h	0:25	0:10	
Kampf der Zwerge	Race 1	25Min	15:50	+-	16:15	h	0:25	0:15	
Cup und Tourenwagen Trophy	Race 1	30Min	16:30	-	17:00	h	0:30	0:15	
Belcar Historic Cup	Race 1	30Min	17:15	١-	17:45	h	0:30	0:05	
Clubs	VIP Laps	8Min		1-	17:58	h	0:08	0:00	
Sunday, 23. July 2023									
Opening Paddock	1		09.00	-	20.00	h			
Opening Welcome Center			09.30	-	12.00	h			
				T					
Motorsilence: before 10:00, after	er 18:00			Т					
		Time					Need	Gap	
Kampf der Zwerge	Race 2	25Min	10:10	-	10:35	h	0:25	0:10	
Cup und Tourenwagen Trophy	Qualifying 2	25Min	10:10	-	11:10	h	0:25	0:10	
Tourenwagen Golden Ära	Race 1	20Min		Ť.	11:40	h	0:20	0:15	
Youngtimer Trophy 1	Race	60Min		Ĺ	12:55	h	1:00	0:15	
Youngtimer Trophy 2	Race	60Min	13:10	-	14:10	h	1:00	0:15	
Belcar Historic Cup	Race 2	30Min	14:25	-	14:55	h	0:30	0:15	
Kampf der Zwerge	Race 3	25min	15:10	-	15:35	h	0:25	0:15	
Tourenwagen Golden Ära	Race 2	20Min	15:50	-	16:10	h	0:20	0:15	
Cup und Tourenwagen Trophy	Race 2	30Min	16:25	-	16:55	h	0:30	0:15	
Kampf der Zwerge	Race 4	25min	17:10	-	17:35	h	0:25	0:08	
Concours d'Elégance		15Min	17:43	-	17:58	h	0:15	0:00	